Advanced search
Add to list

Adverse skin reactions to anti-TNF-alpha monoclonal antibody therapy

(2003) DERMATOLOGY. 206(4). p.388-390
Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
DEVOS, SA, et al. “Adverse Skin Reactions to Anti-TNF-Alpha Monoclonal Antibody Therapy.” DERMATOLOGY, vol. 206, no. 4, 2003, pp. 388–90.
APA
DEVOS, S., Van den Bossche, N., De Vos, M., & Naeyaert, J. (2003). Adverse skin reactions to anti-TNF-alpha monoclonal antibody therapy. DERMATOLOGY, 206(4), 388–390.
Chicago author-date
DEVOS, SA, Nele Van den Bossche, Martine De Vos, and Jean Naeyaert. 2003. “Adverse Skin Reactions to Anti-TNF-Alpha Monoclonal Antibody Therapy.” DERMATOLOGY 206 (4): 388–90.
Chicago author-date (all authors)
DEVOS, SA, Nele Van den Bossche, Martine De Vos, and Jean Naeyaert. 2003. “Adverse Skin Reactions to Anti-TNF-Alpha Monoclonal Antibody Therapy.” DERMATOLOGY 206 (4): 388–390.
Vancouver
1.
DEVOS S, Van den Bossche N, De Vos M, Naeyaert J. Adverse skin reactions to anti-TNF-alpha monoclonal antibody therapy. DERMATOLOGY. 2003;206(4):388–90.
IEEE
[1]
S. DEVOS, N. Van den Bossche, M. De Vos, and J. Naeyaert, “Adverse skin reactions to anti-TNF-alpha monoclonal antibody therapy,” DERMATOLOGY, vol. 206, no. 4, pp. 388–390, 2003.
@article{211565,
  author       = {{DEVOS, SA and Van den Bossche, Nele and De Vos, Martine and Naeyaert, Jean}},
  issn         = {{1018-8665}},
  journal      = {{DERMATOLOGY}},
  language     = {{eng}},
  number       = {{4}},
  pages        = {{388--390}},
  title        = {{Adverse skin reactions to anti-TNF-alpha monoclonal antibody therapy}},
  volume       = {{206}},
  year         = {{2003}},
}

Web of Science
Times cited: